MathSciNet Relay Station
MathSciNet bibliographic data
MR2654111 13P05 (05D10 32H02 32H35 90C11)
Lebl, Jiří; Lichtblau, Daniel Uniqueness of certain polynomials constant on a line. Linear Algebra Appl. 433 (2010), no. 4, 824–837.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement